# SDR CALA0300336

- Difficulty date: June 25, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 16,361 hours, 5,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE PUNCTURED INTO THE FUSELAGE SKIN THREE FEET BELOW THE L-2 DOOR AT BS 958, S22L-S23L.  A PERMANENT REPAIR WAS INSTALLED IAW ECRA 5330-03261.
